Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Further evaluation of Howland integrals

Author: Chih Bing Ling
Journal: Math. Comp. 32 (1978), 900-904
MSC: Primary 65A05
MathSciNet review: 492047
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to further evaluate two Howland integrals to 25D when their index is an even integer.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05

Retrieve articles in all journals with MSC: 65A05

Additional Information

Keywords: Evaluation of Howland integrals
Article copyright: © Copyright 1978 American Mathematical Society